Vol. 60, No. 2, 1975

Download this article
Download this article. For screen
For printing
Recent Issues
Vol. 294: 1
Vol. 293: 1  2
Vol. 292: 1  2
Vol. 291: 1  2
Vol. 290: 1  2
Vol. 289: 1  2
Vol. 288: 1  2
Vol. 287: 1  2
Online Archive
Volume:
Issue:
     
The Journal
Subscriptions
Editorial Board
Officers
Special Issues
Submission Guidelines
Submission Form
Contacts
Author Index
To Appear
 
ISSN: 0030-8730
On local uniform mean convergence for Markov operators

Robert C. Sine

Vol. 60 (1975), No. 2, 247–252
Abstract

The center of a stable Markov operator on C(X) is studied to obtain necessary and sufficient conditions for uniform convergence of the Cesaro means of the iterates on the center of the process. The relation between these results and previous local convergence theorems is also examined.

Mathematical Subject Classification 2000
Primary: 60J05
Milestones
Received: 26 June 1974
Published: 1 October 1975
Authors
Robert C. Sine